January 21, 2020
5:30 p.m. - 8:00 p.m. Mountain Time
Bethany Riverview, 2915 26 Avenue SE, Calgary
The Southern Alberta Chapter of the Canadian College of Health Leaders (CCHL) and the Calgary Node of the Emerging Health Leaders (EHL) invite emerging leaders to attend our 4th annual speed mentoring event.
You will be paired with 3 senior leaders from within the Alberta healthcare community for individual 20-minute sessions. Bios of participants will be provided in advance. You will have the opportunity to ask questions about their career experiences and gain advice on your professional development.
5:30 - 6:00 p.m.: Registration and networking
6:00 - 6:15 p.m.: Welcome & overview of the evening
6:15 - 7:00 p.m.: Speed Mentoring (2x20 minute rounds)
7:00 - 7:20 p.m.: Break & refreshments
7:20 - 7:40 p.m.: Speed Mentoring (1x20 minute round)
7:40 - 8:00 p.m.: Wrap Up & Networking
Attendance at this program entitles certified Canadian College of Health Leaders members (CHE / Fellow) to 1.00 Category I credits toward their maintenance of certification requirement.